# SDR REXA2019050700651

- Difficulty date: May 7, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON LOWER STRIKER IN STA. FS= 319 TO FS= 349 AND 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) SUMMARY:  CORROSION LEVEL 2. DUE TO NOT DAMAGE ALLOWED ON LOWER STRIKER THIS WAS REPLACED PER SRM 53-21-23-101-002-A01 AND SRM 51-42-06-001-001-A01.
